# SDR AALA201507139006

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 11,627 hours, 4,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10427
- Condition: Low Pressure
- Location: R4 Door
- Part time: 11,627 hours, 4,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE NITROGEN LOW.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-301-00.
